Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015 (2015), Article ID 581854, 6 pages
http://dx.doi.org/10.1155/2015/581854
Research Article

Kim and Omberg Revisited: The Duality Approach

1Department of Finance and IGIER, Bocconi University, Via Röntgen 1, 20136 Milan, Italy
2Department of Economics, University of Parma, Via Kennedy 6, 43125 Parma, Italy
3Department of Mathematical Sciences, Mathematical Finance and Econometrics, Catholic University of Milan, Via Necchi 9, 20123 Milan, Italy

Received 12 June 2015; Accepted 2 August 2015

Academic Editor: Zacharias Psaradakis

Copyright © 2015 Anna Battauz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give an alternative duality-based proof to the solution of the expected utility maximization problem analyzed by Kim and Omberg. In so doing, we also provide an example of incomplete-market optimal investment problem for which the duality approach is conducive to an explicit solution.